# SDR ASAA0853978

- Difficulty date: December 4, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 8,670 hours, 2,593 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004750
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 5,317 hours, 1,676 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG LEAKING OIL FROM SWITCH MOUNTED ON FRONT OF IDG.  REMOVED AND REPLACED NR 1 IDG PER AMM 24 11 11 000 801 24 11 11 400 801, OPS CHECK GOOD PER AMM 24 11 00 700 802.
